# SDR SWAA2021120640513

- Difficulty date: November 4, 2021
- Submitted: December 6, 2021
- Operation: Air carrier
- Aircraft: N206WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34011
- Aircraft time: 52,875 hours, 31,083 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON INTERCOSTAL SUPPORT FITTING AT AFT CARGO BAY BS944 LBL3 WL173. ;  THERE IS NO ALLOWABLE DAMAGE FOR INTERCOSTAL SUPPORT FITTING.  REMOVED INTERCOSTAL SUPPORT FITTING IAW SRM 51-40-02-0G-0.  FORMED REPLACEMENT INTERCOSTAL SUPPORT FITTING IAW DWG 147A7580 REV E AND SRM 51-30-01-0G-0 SEC 8.  LOCATED AND DRILLED NEW FITTING IAW SRM 51-40-05 AND DWG 147A7500.  APPLIED CHEMICAL CONVERSION COATING AND PRIMER IAW SOPM 20-43-03 AND SRM 51-21-72-370-804.  INSTALLED INTERCOSTAL SUPPORT FITTING ACB BS944; LBL 3; WL 173 IAW SRM 51-40-02 AND DWG 147A7500.
